Currency-Protected Swaps and Swaptions with Nonzero Spreads in a Multicurrency LMM
Article first published online: 11 JUN 2012
© 2012 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 33, Issue 9, pages 827–867, September 2013
How to Cite
Chang, J.-J., Chen, S.-N. and Wu, T.-P. (2013), Currency-Protected Swaps and Swaptions with Nonzero Spreads in a Multicurrency LMM. J. Fut. Mark., 33: 827–867. doi: 10.1002/fut.21567
- Issue published online: 19 JUN 2013
- Article first published online: 11 JUN 2012
- Manuscript Accepted: 28 APR 2012
- Manuscript Received: 26 JUL 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!